Write a review

20 Years Old on Accutane 20 Mg - Aaronsburg, PA

Hello im a 20 years old guy ...i had acne since i...

hello im a 20 years old guy ...i had acne since i was 16.....it was mainly pimples in my face....and black heads on my nose witch turn in to pimples....i have been to the dermo years a go and he gived me an antibiotic and lotion ....witch helped making my acne less severe but they kept coming ....because of my oily skin .....so 2 months a go i was fade up with it ...so i went to the dermo and he gaved me accutane (curacné) ....10 mg per day ....he said that its enough for me ....and im 60 kg ....so for a month i was on 10 mg ......the first week i had a breakout ...small one ....then my face was super great the second week with dry lips and face ......but the third week i had 2 new pimples ...that went away by weeks 4 ...by week 4 i asked my dermo to up my dose ...and so he did ...and i was on 20 mg per day ....but couple days later ...my test result were high ...so he asked me to be on 20 mg per day EOD....and so i was for the second month .....and now im week 8 ....i have one active pimple in my face ....but i have many brown marks that formed patches ....and what really bothers me is my marks on the nose...they are blue red marks....and my nose is so oily so ...they show a lot....im hoping they fad away soon ...because im fade up
Don't worry about it, it will work out. My derm has put me on my highest dosage 45mg now and It is going bad I do feel hopeless but I have been told to be patient as it will improve very soon. So be patient don't worry it will be over soon :) good luck
Reply
Good luck with your treatment!
Reply

Day 75

hey im day 75 or so now ....i just spend a week with no active pimple or acne ....it was great ...but sadlly i worked out a lot last night and i think that caused me acne ....luckily i had one new pimple in my cheeck .....if im right it will go in about a weeks leaving a brown mark ....im hoping for the best ...for side effects ...i been feeling really depressed latelly ....couldnt care about people ...not that i did before but it got worse ...but im doing good now
Awesome!!! 
Reply

DAY 83

hello im in my day 83 now still on 20 mg ....the good news the depression is gone ...and my face is less dry now ....but a new side effect came to life ....witch is ''sweating a lot'' ...i always had this problem but now it kinda worse but in the brighter side ....im starting to have 1 pimple per week witch goes in 5 days but leaves a trace that would take a while to fade away completely ...i was lucky these couple days to have a new pimple but under my chin ....at least its hidden ...so for now my only concern is the brown marks that i have in my face ...especially in my nose ...they kinda bother me ...so im hoping they leave soon ...taking with them any evidence that i ever had acne

Day 98 still on 20 mg

hello again today is day 98 ....so im in my 4th month of treatment ....just a reminder i was on 10 mg for 2 months and 20 mg the third months and im still on 20 mg for the fouth month ....for acne side ....latelly i been having the occational zit in my jaw line ....not too deep and goes away in a bout a weeks or so .....but i still have some brown marks that im using a pruduct to fade them away faster ....in the side effect ...still dry lips and face ....nothing more ....im hoping the marks fade away fast ...taking with them every trace of acne
DR dfkm

Was this review helpful? 1 other found this helpful